If you need an accessible version of this item please contact JSTOR User Support

A Note on the Bohm-Bawerk/Wicksell Theory of Interest

J. Hirshleifer
The Review of Economic Studies
Vol. 34, No. 2 (Apr., 1967), pp. 191-199
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2296808
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on the Bohm-Bawerk/Wicksell Theory of Interest
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199